# SDR AMTA200600401

- Difficulty date: June 16, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT SIDE WINDOW HEAT (OFF) LIGHT ILLUMINATED DURING DESCENT.  PERFORMED BIT TEST, NO FAULT NOTICED AT THIS TIME.  SWAPED LT HEAT CONTROLLER WITH RT HEAT CONTROLLER FOR FURTHER T/S.  (K)
